# SDR 2003FA0000724

- Difficulty date: June 17, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 0107900790
- Part serial: 00402
- Condition: Inoperative
- Location: Tail Strobe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL STROBE WAS FOUND INOPERATIVE BY THE MECHANIC PERFORMING THE PHASE INSPECTION.  ON FURTHER INVESTIGATION FOUND THE POWER SUPPLY INOPERATIVE.  TIME SINCE REPAIRED 2295.
